Hello to you...
I am hoping that maybe someone else might have some help for us here.
My hubby Brian is a pastor. About 7 weeks ago, he passed out in front of our congregation. When he did, it looked like someone shoved him with two hands across the room. He hit his head twice (once on the top and again on the bottom) of the alter table. He was unconcious for about 7-10 minutes. While he was out, he stopped breathing 2 times, had convulsions, foam from the mouth, and his pulse never ran over 40bpm.
Our local hospital (this is where the EMT wanted him to go) is a very small rinky ***k hospital. They told us that he was fine. They did a CAT scan, but so far, they have not allowed our General Practionar to veiw the CAT scan. Also did an EKG. He has a minor irregular heartbeat...but that was probably not the cause.
Our general practionar says that he had a 3rd degree concussion and had a possible seizure. He is treating him with Valuum (sp) to reduce his stress levels just in case it was a siezure.
Ever since, he has had terrible headaches. He has not been able to control his emotions at all. (He has never been like that before.) He says that his head feels that it is "swimming" like things are sloshing around. In the spot that he hit (right behind the ear) he says that he can feel things "moving". He forgets the littlest of things. He can not remember about 10 hours of the day of the accident still. Also, it seems that the side of the injury has been affected. At night, his teeth chomp on that side. He will often have his right hand curl into an uncontrollable muscle spasm. And the right side of his neck feels as though there is a little pocket of fluid in it and it hurts him daily.
We have no insurance, so we are trying to make sure that this is not just common for a severe concussion, but everything in us says something more is wrong. What do you all think???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?